# SDR C2XA97IA165

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12037647001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT NACELLE COWLING SUPPORT FRAME WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE FRAME IAW CONTINENTAL EXPRESS EC 5420-01011, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
